Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Taking tablets practin, decdan, menabol. Feeling hungry and weight increased. Sudden loss of weight after stopping decdan. Is it bad for health and how to improve body?

past 3 months i am continuous using practin,decdan,menabol.iam feel very hungry and my weight also increased,now iam stop the tablet for one doctor advise because decdan not good for my weight reduced and day by day iam going to improve my health and can i join to gym and iam take any protein nutients .my age 27
Asked On : Tue, 19 Jun 2012
Answers:  1 Views:  2525
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for writing in.
I think you need a healthy and balanced diet rich in proteins. Sources of protein include chicken, fish, eggs, paneer, tofu, soya, legumes and dal. A protein supplement is also not required.
You can do weight training as well. Please do not use these drugs as they have very serious side effects. Decdan can cause obesity, stretch marks, frequent infections, osteoporosis and peptic ulcers. Practin can cause slight to moderate drowsiness, fatigue; dry mouth, GI upsets, nausea; appetite increase, wt gain and impaired alertness. Menabol can cause premature epiphyseal closure ( reduced height), jaundice, virilism, impotence, priapism, testicular atrophy, gynaecomastia, prostatic hyperplasia, decreased libido, hirsutism, menstrual irregularities; oedema and acne.
Hope this helps
Answered: Tue, 19 Jun 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor